Tired after injection: Getting Eyelea... - Macular Society

Macular Society

4,668 members2,357 posts

Tired after injection

shadowbabs profile image
16 Replies

Getting Eyelea injections for two years and now Dr. is trying Lucentis. I am so tired after the injection. Does this happen to anyone else?

16 Replies
Koalajane profile image
Koalajane

I am tired anyway but not particularly after my Eylea injections.

Weepie profile image
Weepie

Yes me too. I like to come home and have a good sleep. I think it may be just relaxing after a tense time.

shadowbabs profile image
shadowbabs in reply to Weepie

Thank you. Yes, I think the stress of having a needle in the eye can causes fatigue.

tallyho profile image
tallyho

I used to get tired but it was because the appointments were so long now not so I have had Avastin, Lucentis and Eylea I have the last available appointment so I can have dinner and go to bed also I can do everything I need to do in the morning and early afternoon and then go to my appointment for 3-4 pm so the day is not wasted. A morning appointment would mean I could not do other things that day.

shadowbabs profile image
shadowbabs in reply to tallyho

That's a great idea. That way you have all day to do the things you need to do, then after the injection you can call it a day.

Sianana profile image
Sianana

I do too - I used to think it was just the stress, but as I've relaxed into the process after a couple of years, I now think it's partly a side-effect of the drug itself. I also get sores in my mouth in the days afterwards.

Thisisapain profile image
Thisisapain

I’ve had Eylea and Lucentis and I drag for two days, and have trouble sleeping at night for a few days afterwards.

shadowbabs profile image
shadowbabs in reply to Thisisapain

I looked up Eyelea and found that it is used for cancer treatment sometimes? Have you heard this too? Maybe that is why it affects some people this way.

tallyho profile image
tallyho in reply to shadowbabs

also Avastin infact Avastin has never been recommended to be used it never eyes. The reason it was thought about to be used in the eyes was because those with colon cancer had it and their sight got better hence the idea. Eylea yes is used for cancer but in much greater quantity so I don’t think it would affect you as the amount given for cancer treatment.

ColWi profile image
ColWi

I thought it was just me. After my Eyela shots. I come home and go to sleep I will sleep of and on for the entire that then through the night. I end up sleeping close to 16 hours. It doesn't bother me since I can't see anything anyway.

shadowbabs profile image
shadowbabs in reply to ColWi

Thank you! I thought I was weird or something. I do the same thing. I sleep on and off and feel tired for days after. A friend of mine also gets injections and drives herself home and says she sees fine afterwards!! I don't understand it because the dilation blurs your vision too.

Koalajane profile image
Koalajane in reply to shadowbabs

I am always asked how I am getting home as they advise you not to drive after injections

Stoneferry8 profile image
Stoneferry8 in reply to ColWi

I’m the same and also the day after. Double vision is a nuisance too. Last time I had a black ball floating around in my vision. I was told that it’s the bubbles that form with the injection and as long as it was moving it was ok. It was strange as I kept trying to step over it .

Fuzzbox100 profile image
Fuzzbox100

I’m always worn out after my (Lucentis) injections. I think it’s a combination of the stress beforehand and possibly side effects of the drug itself. The ‘control measure’ of just having dilating drops and a check up only (no injection) doesn’t effect me in the same way. Just have to be in a darkened room for a few hours until the effects of the drops wears off. So, in short, I think it’s normal to feel tired after an injection.

FireDrake profile image
FireDrake

I am tired for a week after the injection. the first few days i sleep in the day and at night - Then I get what I call flu legs - they fell like I am getting flu. Then at day 6 the whole thing goes away and I fell fine.I have tried to mention this to the doctor s but they don't want to know.

Sianana profile image
Sianana

I'm replying again, just to say I'm on my day after injection and once again, I notice extra fatigue, slight headache, and a bit of shiveriness. I think its logical that some of us will experience system side effects, and one of the useful things about recognise that is to reassure patients that this may be part of a shared experience and not 'in their head'.

You may also like...